advertisement
Question
Posted by: N | 2009-05-11

Yasmin - side effects

Good day,

I am fairly new to the Yasmin and am currently 9 days into my second pack. What I would like to find out is the following:

My period was only for 2 days and only started on the 2nd last pill. Is this normal ? Prior to this due to a cyst I had not menustrated for 2 months.

Since then my breasts have been painful (the sides more so than my entire breast) and heavy - is this a side effect from the pill ?

I have been prescribed the Yasmin to treat a cyst by my gynae now I just want to know if these are all just side effects or if I should contact my gynae sooner ?

Thanking you in advance for your advice.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is normal to have a lighter period and it can start anywhere in the inactive pill section.
The breast tenderness is a common side effect of the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement